Q:

I am a healthy 50-year old man taking carvedilol for high blood pressure. I know that my HBP is due to the stress I’ve been dealing with at work following various structural changes recently put into effect.  Prior to the changes, I did not have HBP.  Since I started the medication, I’ve struggled with focusing, I find it difficult to exercise, I suffer from swelling in my feet and tingly hands.   Clearly, the side effects are adding to my stress at work.  If I walk, run, bike, or do any other exercise or activity, my fingertips turn red, my hands develop white splotches, and I feel mentally confused and weak.  I’m not sure what to do, especially since my blood pressure has gone down?

A:

You are experiencing some well-known side effects of the drug carvedilol, it is a type of drug known as a beta-blocker.   There are other types of medications available to treat high blood pressure that you can sample until you find the one that does not cause you such side effects while reducing your high blood pressure.  You should talk to your doctor about switching to a different type of drug.  There usually is a more effective and comfortable way to reduce high blood pressure than bearing the harsh side effects of medications.

You might also want to mention to your doctor trying Resperate – the only FDA cleared medical device that naturally lowers high blood pressure, and there are no side effects.  The device generally takes between 3 – 6 weeks to start demonstrating positive results and you can use Resperate while taking your medication.  It is also important that you eat healthy and avoid foods that will further aggravate your high blood pressure.  I suggest looking at DASH Eating Plan – designed to lower high blood pressure – for guidance to healthy eating.  Another suggestion is to also seek advice from a therapist on how to best manage your stress at work.  Possibly, stress management is all you need to get your HBP under control. 

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally